Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Blisters on lips, pain, sore throat. Taking ibuprofen for tendinitis. Allergic reaction?

I have had very tiny like blisters on my lips for several days. There are closer to the inside of my mouth and are not visible unless I turn my lip out. They started on the top and have now spread to my lower lip . They are quite painful and my lips are getting lumpy. My throat was also very tight and sore but not like when you get a cold or flu . I was taking ibuprofen 800 3x daily for tendonitis but stopped because I thought I was having an allergic reaction . What is going on with my lips?
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello ilikamocheez , yes these are allergic symptoms discontinue ibuprofen and anti allergic with antacid like levocetrizine once daily plus omeprazole20 mg twice daily for 2-3 days.
Answered: Thu, 3 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor